BROWSE

Related Scientist

's photo.

수리및계산과학연구단
more info

ITEM VIEW & DOWNLOAD

The Grid Theorem for vertex-minors

Cited 0 time in webofscience Cited 0 time in scopus
598 Viewed 0 Downloaded
Title
The Grid Theorem for vertex-minors
Author(s)
Jim Geelen; O-joung Kwon; Rose McCarty; Paul Wollan
Publication Date
2023-01
Journal
Journal of Combinatorial Theory. Series B, v.158, no.1, pp.93 - 116
Publisher
Academic Press
Abstract
© 2020 The Authors. We prove that, for each circle graph H, every graph with sufficiently large rank-width contains a vertex-minor isomorphic to H
URI
https://pr.ibs.re.kr/handle/8788114/12798
DOI
10.1016/j.jctb.2020.08.004
ISSN
0095-8956
Appears in Collections:
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse